# SDR WX0A2022081274198

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 49,961 hours, 32,067 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING CHECK FOUND LH OVERWING EXIT LIGHT INOP / FOUND ALL LAMPS TO BE BURNT OUT, RELAMPED THE LIGHT DISTRIBUTION ASSY FOR THE LEFT HAND OVERWING EXIT LIGHT IAW AMM 33-51-15. OPERATIONAL CHECKS GOOD NO FURTHER DISCREPANCIES NOTED."
